PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

New permutation trinomials constructed from fractional polynomials

Volume 183 / 2018

Kangquan Li, Longjiang Qu, Chao Li, Shaojing Fu Acta Arithmetica 183 (2018), 101-116 MSC: Primary 05A05; Secondary 11T06. DOI: 10.4064/aa8461-11-2017 Published online: 23 March 2018

Abstract

Six new classes of permutation trinomials over finite fields of even characteristic are constructed from six fractional polynomials. Furthermore, two classes of permutation trinomials over finite fields of characteristic three are described. Unlike most of the known permutation trinomials which are with fixed exponents, our results yield general classes of permutation trinomials with a parameter in the exponents.

Authors

  • Kangquan LiCollege of Science
    National University of Defense Technology
    Changsha, 410073, China
    e-mail
  • Longjiang QuCollege of Science
    National University of Defense Technology
    Changsha, 410073, China
    and
    State Key Laboratory of Cryptology
    Beijing, 100878, China
    e-mail
  • Chao LiCollege of Science
    National University of Defense Technology
    Changsha, 410073, China
    e-mail
  • Shaojing FuCollege of Science
    National University of Defense Technology
    Changsha, 410073, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image